English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

CAT(0) and CAT(-1) fillings of hyperbolic manifolds

MPS-Authors
/persons/resource/persons235276

Fujiwara,  Koji
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Fujiwara_cat(0)_2010.pdf
(Any fulltext), 433KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Fujiwara, K., & Manning, J. F. (2010). CAT(0) and CAT(-1) fillings of hyperbolic manifolds. Journal of Differential Geometry, 85(2), 229-269. Retrieved from http://projecteuclid.org/euclid.jdg/1287580965.


Cite as: http://hdl.handle.net/21.11116/0000-0004-245A-F
Abstract
There is no abstract available